Israel was the first country to report a concerning number of myocarditis cases in patients following COVID-19 vaccines.
— Blacklisted News (@BlacklistedNews) April 26, 2021
Most of the cases were reported among people up to age 30https://t.co/Epfk9T6d9S
— The Express Tribune (@etribune) April 25, 2021
Israel examining potential link of Pfizer's COVID-19 vaccine with heart inflammation cases https://t.co/g8vQBkn2Xo
— Republic (@republic) April 27, 2021
Myocarditis is inflammation of the heart muscle that can be potentially fatal if not treated.
One thing extremely concerning is that most reported myocarditis cases have been in younger vaccine recipients.
You know, the age demographic that virtually has no risk of being hospitalized from COVID-19.
And it appears now the U.S. military has noticed several service members develop the condition after receiving the experimental jabs.
Pentagon Tracking 14 Cases of Heart Inflammation in Troops After COVID-19 Shots https://t.co/RSB2zmn5jB
— Military.com (@Militarydotcom) April 26, 2021
I've been MIA from Twitter for the past two weeks. Here's what happened to me after getting my second dose of the COVID-19 vaccine https://t.co/Tw26FK745y
— Marcus Weisgerber (@MarcusReports) April 26, 2021
#Milvax: Pentagon tracking 14 cases of heart inflammation (myocarditis) in Troops after COVID-19 shots (11 Moderna; 3 Pfizer)
All experienced chest pain 12 to 96 hours after vaccination
486,000 (23% of the total force) have received vax in their armshttps://t.co/YAWdOAfMek
— Jon Rappoport (@jonrappoport) April 26, 2021
"A civilian member of the Pentagon Press Corps, Marcus Weisgerber, 39, developed myocarditis after his second Pfizer shot and spent 2 days in the hospital. Weisgerber, who writes for @DefenseOne, is married to @Militarydotcom reporter Oriana Pawlyk." https://t.co/k5Fv7maNdr
— Oriana Pawlyk (@Oriana0214) April 26, 2021
— Alex Berenson (@AlexBerenson) April 27, 2021
But a large portion of service members have refused the experimental jabs and prefer not to be guinea pigs.
According to news reports, at least a third of active-duty military personnel or those in the National Guard have opted out of getting the coronavirus vaccine. https://t.co/kCWtHONMUO
— The Nation (@thenation) April 25, 2021
Clearly, the ones refusing the COVID-19 jabs have done their research and know regular 2-year safety trials haven’t been conducted.
They know none of the jabs are approved by the FDA and are only emergency use authorized.
And if senior members are attempting to coerce younger and healthy troops who have a 99.99% survival rate of COVID-19, then shame on them.
Why put your troops at risk of developing myocarditis or any of the other disturbing side effects when they have virtually no risk from the virus?
Like the saying goes, the cure can’t be worse than the disease.
The Defense Department is tracking 14 cases of heart inflammation, or myocarditis, in military health patients who developed the condition after receiving either the Pfizer or Moderna COVID-19 vaccine.
The rare disorder, usually caused by a virus, has been linked to COVID-19. But following a number of reports from Israel of patients developing the inflammation in conjunction with receiving vaccines, the Israeli Health Ministry is exploring a possible link, Israel’s Channel 12 reported Friday, according to the Jerusalem Post.
Myocarditis is an inflammation of the heart muscle, the myocardium, that can reduce the heart’s ability to function or cause abnormal heart rhythms. The first report of myocarditis in a patient who received a COVID-19 vaccine was published in Israel on Feb. 1.
Another case of myocarditis in a 39-year-old male was reported in Revista Española de Cardiología in early March.
The DoD has been tracking myocarditis cases since March, according to spokesman Peter Graves.
Of the 14 cases, one patient, who tested positive for COVID-19 three months ago, developed myocarditis after their first dose of vaccine. The remaining 13 patients developed myocarditis after their second vaccine doses. Eleven received the Moderna vaccine; three got Pfizer.
Military.com reporter Steve Beynon, 30, a member of the Washington, D.C., National Guard, is among the 14 military patients who developed myocarditis after his second dose of the Moderna vaccine. He was hospitalized at Walter Reed National Military Medical Center in February and spent nearly three days in the ICU, but returned to work and has since performed his National Guard duties.
A civilian member of the Pentagon Press Corps, Marcus Weisgerber, 39, developed myocarditis after his second Pfizer shot and spent two days in the hospital. Weisgerber, who writes for DefenseOne, is married to Military.com reporter Oriana Pawlyk.
According to reports, Israel is exploring any link between myocarditis and the Pfizer vaccine. Of more than 5 million vaccines administered in Israel, 62 cases of myocarditis were recorded days after vaccination. Most were seen in men under age 30; 56 of the 62 cases occurred after the second vaccine dose.
A review by Military.com of the Food and Drug Administration’s Vaccine Adverse Event Report System, or VAERS, database as of Friday showed at least 45 reports of myocarditis following COVID-19 vaccines. The majority of cases occurred after the second dose, with 19 cases reported after the Pfizer vaccine and 26 after the Moderna vaccine.